# SDR SWAA2020032442802

- Difficulty date: February 6, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL, BS 663, UPPER VAPOR BARRIER ATTACHMENT CHORD CRACKED AT LBL 7.         REPAIRED LT MAIN WHEEL WELL, BS 663, UPPER VAPOR BARRIER ATTAH ANGLE AT LBL 7 IAW EA# 200122 REV. IR AND SWA EA# 1-757-16837 REV. IR.
